# SDR CA080313004

- Difficulty date: March 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 54,777 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH IN ICING CONDITIONS AND HEAVY PRECIPITATION, WHEN THE PILOT THROTTLED BACK, ENGINE NR 2 FLAMED OUT AND AUTO FEATHERED. THE PILOT DID NOT ATTEMPT TO RE-LIGHT AND LANDED WITH ONE ENGINE OPERATING. MAINTENANCE CHECKED THE OIL SCREEN, FUEL SCREEN AND FUEL TANK SUMPS. NO CONTAMINATION WAS FOUND. MAINTENANCE CONDUCTED HIGH AND LOW POWER ENGINE RUNS AS WELL AS AUTO-FEATHER CHECKS AND FOUND NO PROBLEM WITH THE ENGINE.  ROLLS-ROYCE NOTICE TO OPERATES NO. 1142 IS DIRECTED TO THE FLIGHT CREWS TO "SWITCH ON THE ENGINE IGNITION SWITCHES WHEN MODERATE OR SEVERE ICING IS ENCOUNTERED". THE PILOT DID NOT HAVE THE ENGINE IGNITION SWITCHES SELECTED TO "ON" DURING THIS EVENT.  THE PILOTS HAVE BEEN REMINDED OF THIS "NOTICE TO OPERATORS" TO ENSURE THIS PROCEDURE IS FOLLOWED.  A CONFIDENCE FLIGHT WITH CREW ONLY WILL BE ACCOMPLISHED PRIOR TO THE AIRCRAFT RETURNING TO REVENUE FLIGHTS. (TC# 20080313004)
